# SDR USAA051635

- Difficulty date: December 21, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 40,903 hours, 40,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Bs 403, Str 14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OIL CANNING STA 403, STR 14R-15R.  FAB REPAIR DOUBLER/TRIPLER/FILLERS PER 53-00-01, 53-30-01, DEFECT SIZE: 1.85" X 1.80".
